# SDR IPXA2M74226

- Difficulty date: June 19, 2012
- Submitted: July 9, 2012
- Operation: Air carrier
- Aircraft: N288UP
- Make and model: Doug MD-11F
- Aircraft serial: 48540
- Aircraft time: 61,782 hours, 10,318 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Splice
- Part number: A5A7114531
- Condition: Cracked
- Location: Bs 1531
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 4C, CENTER CARGO BAY LONGERON 38R SPLICE FITTING CRACKED AT FS 1531/5-11 6.  FABRICATED AND REPLACED SPLICE FITTING AT STA 1531/5-116 AND L38R REF SRM 51-33-01, PARA 9, PG 45, SRM 51-33-01 PARA 8, PG 30 AND DWG A5A7114.
